2019
Том 71
№ 9

All Issues

Olynyk N. P.

Articles: 3
Article (Ukrainian)

Equivalence of certain integral operators in spaces of analytic functions

Olynyk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 46 - 52

Article (Ukrainian)

Some properties of volterra operators in analytic spaces

Nagnibida N. I., Olynyk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 556–563

Article (Ukrainian)

On the completeness of the system of confluent hypergeometric functions in analytic spaces

Kushnirchuk I. F., Olynyk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 250–253